Alert archive / California / High Wind Warnings in 2005
High Wind Warning 5, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Dec 3, 2005, 7:25 PM PST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2005, 7:25 PM PST (03:25 UTC)
- Expired
- Dec 4, 2005, 12:00 PM PST
- In force
- 17 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 040325 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 725 PM PST SAT DEC 3 2005 ...STRONG NORTH AND NORTHEAST WINDS WILL PERSIST OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH SUNDAY MORNING... .STRONG NORTHERLY WINDS WILL CONTINUE TO AFFECT PORTIONS OF SOUTHWEST CALIFORNIA THROUGH THE EVENING HOURS. DURING THIS TIME... THE STRONGEST WINDS WILL OCCUR ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE NORTH- SOUTH FACING VALLEY PASSES OF LOS ANGELES COUNTY. AREAS THAT WILL BE PARTICULARLY IMPACTED BY THE GUSTY NORTHERLY WINDS INCLUDE THE INTERSTATE 5 CORRIDOR...NEWHALL PASS...AND SEPULVEDA PASS IN LOS ANGELES COUNTY...ALONG WITH GAVITOA AND SAN MARCOS PASSES IN SANTA BARBARA COUNTY. THE WINDS WILL BEGIN TO SHIFT TO A MORE NORTHEASTERLY DIRECTION OVERNIGHT AND SUNDAY MORNING...WITH THE NORTHEAST FACING PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES RECEIVING THE STRONGEST WINDS. DAMAGING WIND GUSTS OVER 60 MPH CAN BE EXPECTED THROUGH THE PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES. MEANWHILE...THE GUSTY NORTHERLY WINDS WILL CONTINUE TO KEEP A COOL AND VERY DRY AIR MASS OVER THE REGION. WIND PROTECTED INTERIOR VALLEYS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES ARE EXPECTED TO HAVE TEMPERATURES AT OR BELOW THE FREEZING MARK. CAZ053-054-040930- /O.UPG.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/ /O.NEW.KLOX.HW.W.0005.051204T0325Z-051204T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 725 PM PST SAT DEC 3 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 12 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 12 PM PST SUNDAY. THE WIND ADVISORY HAS NOW BEEN UPGRADED TO A HIGH WIND WARNING. NORTHERLY WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL AFFECT THE NORTH FACING PASSES AND CANYONS THROUGH THIS EVENING... WITH THE STRONGEST WINDS BEING FOCUSED NEAR THE INTERSTATE 5 CORRIDOR. THE WINDS ARE EXPECTED TO BECOME MORE NORTHEASTERLY OVERNIGHT AND SUNDAY MORNING...WITH LOCAL GUSTS OVER 60 MPH CONTINUING THROUGH FAVORED NORTHEAST FACING PASSES AND CANYONS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER LINES AND TREE BRANCHES. $$ CAZ046-040930- /O.UPG.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/ /O.NEW.KLOX.HW.W.0005.051204T0325Z-051204T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 725 PM PST SAT DEC 3 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 12 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 12 PM PST SUNDAY. THE WIND ADVISORY HAS NOW BEEN UPGRADED TO A HIGH WIND WARNING. NORTHERLY WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL AFFECT THE NORTH FACING PASSES AND CANYONS THROUGH THIS EVENING. THE WINDS ARE EXPECTED TO BECOME MORE NORTHEASTERLY OVERNIGHT AND SUNDAY MORNING...WITH LOCAL GUSTS OVER 60 MPH CONTINUING THROUGH FAVORED NORTHEAST FACING PASSES AND CANYONS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER LINES AND TREE BRANCHES. $$ CAZ041-040930- /O.EXA.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/ LOS ANGELES COUNTY COAST- 725 PM PST SAT DEC 3 2005 ...WIND ADVISORY IN EFFECT UNTIL 12 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST SUNDAY. NORTHERLY WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH WILL AFFECT AREAS BELOW PASSES AND CANYONS THIS EVENING...WITH THE STRONGEST WINDS BEING FOCUSED NEAR MALIBU...THE HOLLYWOOD HILLS...AND WEST LOS ANGELES BELOW SEPULVEDA PASS. THE WINDS ARE EXPECTED TO BECOME MORE NORTHEASTERLY OVERNIGHT AND SUNDAY MORNING...WITH LOCAL GUSTS OVER 45 MPH CONTINUING BELOW FAVORED NORTHEAST FACING PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ036-040930- /O.CON.KLOX.FR.Y.0006.051204T0800Z-051204T1600Z/ SANTA YNEZ VALLEY- 725 PM PST SAT DEC 3 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST SUNDAY. TEMPERATURES WILL FALL INTO THE 30S BY MIDNIGHT AND WIDESPREAD FROST WILL DEVELOP OVERNIGHT. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ088-040930- /O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/ SANTA CLARITA VALLEY- 725 PM PST SAT DEC 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY. NORTHERLY WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH WILL CONTINUE THROUGH THE EVENING HOURS. THE WINDS ARE EXPECTED TO BECOME MORE NORTHEASTERLY OVERNIGHT AND SUNDAY MORNING...WITH GUSTS OVER 45 MPH CONTINUING BELOW FAVORED NORTHEAST FACING PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-040930- /O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T1400Z/ SANTA BARBARA COUNTY MOUNTAINS- 725 PM PST SAT DEC 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY. NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS OVER 55 MPH THROUGH PASSES AND CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR GAVIOTA AND SAN MARCOS PASSES THROUGH THIS EVENING...SPREADING TO THE MONTECITO HILLS AREA OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-040800- /O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T0800Z/ SANTA BARBARA COUNTY SOUTH COAST- 725 PM PST SAT DEC 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. NORTHERLY WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 50 MPH BELOW PASSES AND CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR GAVIOTA AND SAN MARCOS PASSES THIS EVENING...THEN BEGIN TO DIMINISH SOME OVERNIGHT AS THE FLOW TURNS MORE NORTHEASTERLY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ044-045-047-040930- /O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS- 725 PM PST SAT DEC 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SUNDAY. NORTHERLY WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH WILL AFFECT THE NORTH FACING PASSES AND CANYONS THIS EVENING...WITH THE STRONGEST WINDS BEING FOCUSED IN THE SAN FERNANDO VALLEY AND AREAS NEAR THE SANTA SUSANA PASS. THE WINDS ARE EXPECTED TO BECOME MORE NORTHEASTERLY OVERNIGHT AND SUNDAY MORNING...WITH GUSTS OVER 45 MPH CONTINUING BELOW FAVORED NORTHEAST FACING PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GOMBERG
4 follow-up statements
000 WWUS76 KLOX 040809 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1209 AM PST SUN DEC 4 2005 ...STRONG NORTH AND NORTHEAST WINDS WILL PERSIST OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH SUNDAY MORNING... .STRONG NORTHERLY WINDS WILL CONTINUE TO AFFECT PORTIONS OF SOUTHWEST CALIFORNIA THROUGH SUNDAY MORNING. DURING THIS TIME...THE STRONGEST WINDS WILL OCCUR ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE NORTH-SOUTH FACING VALLEY PASSES OF LOS ANGELES COUNTY. AREAS THAT WILL BE PARTICULARLY IMPACTED BY THE GUSTY NORTHERLY WINDS INCLUDE THE INTERSTATE 5 CORRIDOR...NEWHALL PASS...AND SEPULVEDA PASS IN LOS ANGELES COUNTY. THE WINDS WILL BEGIN TO SHIFT TO A MORE NORTHEASTERLY DIRECTION OVERNIGHT AND SUNDAY MORNING...WITH THE NORTHEAST FACING PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES RECEIVING THE STRONGEST WINDS. DAMAGING WIND GUSTS OVER 60 MPH CAN BE EXPECTED THROUGH THE PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES. MEANWHILE...THE GUSTY NORTHERLY WINDS WILL CONTINUE TO KEEP A COOL AND VERY DRY AIR MASS OVER THE REGION. WIND PROTECTED INTERIOR VALLEYS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES ARE EXPECTED TO HAVE TEMPERATURES AT OR BELOW THE FREEZING MARK. CAZ039-040915- /O.EXP.KLOX.WI.Y.0015.000000T0000Z-051204T0800Z/ SANTA BARBARA COUNTY SOUTH COAST- 1209 AM PST SUN DEC 4 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH LOCALLY HIGHER GUSTS CAN BE EXPECTED BELOW PASSES AND CANYONS THROUGH SUNDAY MORNING. $$ CAZ053-054-041400- /O.CON.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1209 AM PST SUN DEC 4 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL AFFECT THE NORTH TO NORTHEAST FACING PASSES AND CANYONS WITH THE STRONGEST WINDS BEING FOCUSED NEAR THE INTERSTATE 5 AND HIGHWAY 14 CORRIDORS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER LINES AND TREE BRANCHES. $$ CAZ046-041400- /O.CON.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 1209 AM PST SUN DEC 4 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL CONTINUE THROUGH SUNDAY MORNING...STRONGEST THROUGH PASSES AND CANYONS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER LINES AND TREE BRANCHES. $$ CAZ036-041400- /O.CON.KLOX.FR.Y.0006.000000T0000Z-051204T1600Z/ SANTA YNEZ VALLEY- 1209 AM PST SUN DEC 4 2005 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. TEMPERATURES WILL FALL INTO THE 30S AND WIDESPREAD FROST WILL DEVELOP OVERNIGHT. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUB FREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ088-041400- /O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/ SANTA CLARITA VALLEY- 1209 AM PST SUN DEC 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH WILL CONTINUE THROUGH SUNDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-041400- /O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T1400Z/ SANTA BARBARA COUNTY MOUNTAINS- 1209 AM PST SUN DEC 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS OVER 55 MPH THROUGH PASSES AND CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR GAVIOTA AND SAN MARCOS PASSES THROUGH THIS EVENING...SPREADING TO THE MONTECITO HILLS AREA OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ041-044-045-047-041400- /O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/ LOS ANGELES COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS- 1209 AM PST SUN DEC 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH WILL AFFECT AREAS THROUGH AND BELOW PASSES AND CANYONS. THE STRONGEST WINDS BEING FOCUSED IN THE SAN FERNANDO VALLEY...NEAR THE SANTA SUSANA PASS...NEAR MALIBU...AND THROUGH AND BELOW THE HOLLYWOOD HILLS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOYER
000 WWUS76 KLOX 041355 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 555 AM PST SUN DEC 4 2005 ...STRONG NORTH AND NORTHEAST WINDS WILL PERSIST OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH SUNDAY MORNING... .STRONG NORTH TO NORTHEASTERLY WINDS WILL CONTINUE OVER SOUTHWEST CALIFORNIA THIS MORNING. DURING THIS TIME...THE STRONGEST WINDS WILL OCCUR ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...AS WELL AS THE NORTH-SOUTH FACING VALLEY PASSES OF LOS ANGELES COUNTY. AREAS THAT WILL BE PARTICULARLY IMPACTED BY THE GUSTY NORTHERLY WINDS INCLUDE THE INTERSTATE 5 CORRIDOR...NEWHALL PASS...AND SEPULVEDA PASS IN LOS ANGELES COUNTY. DAMAGING WIND GUSTS OVER 60 MPH CAN BE EXPECTED THROUGH THE PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES. MEANWHILE... WIND PROTECTED INTERIOR VALLEYS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES ARE EXPECTED TO HAVE TEMPERATURES AT OR BELOW THE FREEZING MARK THIS MORNING. CAZ052-041500- /O.CAN.KLOX.WI.Y.0015.000000T0000Z-051204T1400Z/ SANTA BARBARA COUNTY MOUNTAINS- 555 AM PST SUN DEC 4 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELED THE WIND ADVISORY. $$ CAZ053-054-042000- /O.CON.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 555 AM PST SUN DEC 4 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL AFFECT THE NORTH TO NORTHEAST FACING PASSES AND CANYONS WITH THE STRONGEST WINDS BEING FOCUSED NEAR THE INTERSTATE 5 AND HIGHWAY 14 CORRIDORS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER LINES AND TREE BRANCHES. $$ CAZ046-042000- /O.CON.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 555 AM PST SUN DEC 4 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL CONTINUE THROUGH SUNDAY MORNING...STRONGEST THROUGH PASSES AND CANYONS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER LINES AND TREE BRANCHES. $$ CAZ036-041600- /O.CON.KLOX.FR.Y.0006.000000T0000Z-051204T1600Z/ SANTA YNEZ VALLEY- 555 AM PST SUN DEC 4 2005 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. TEMPERATURES WILL FALL INTO THE 30S AND WIDESPREAD FROST WILL DEVELOP OVERNIGHT. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUB FREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ088-042000- /O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/ SANTA CLARITA VALLEY- 555 AM PST SUN DEC 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH WILL CONTINUE THROUGH SUNDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ041-044-045-047-042000- /O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/ LOS ANGELES COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS- 555 AM PST SUN DEC 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH WILL AFFECT AREAS THROUGH AND BELOW PASSES AND CANYONS. THE STRONGEST WINDS BEING FOCUSED IN THE SAN FERNANDO VALLEY...NEAR THE SANTA SUSANA PASS...NEAR MALIBU...AND THROUGH AND BELOW THE HOLLYWOOD HILLS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ASR
000 WWUS76 KLOX 041549 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 749 AM PST SUN DEC 4 2005 ...STRONG NORTH AND NORTHEAST WINDS WILL PERSIST OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH SUNDAY MORNING... .STRONG NORTH TO NORTHEASTERLY WINDS WILL CONTINUE OVER SOUTHWEST CALIFORNIA THIS MORNING. THE STRONGEST WINDS WILL OCCUR OVER THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...AS WELL AS THE NORTH THROUGH SOUTH ORIENTED PASSES OF LOS ANGELES COUNTY. AREAS THAT WILL BE PARTICULARLY IMPACTED BY THE GUSTY NORTHERLY WINDS INCLUDE THE INTERSTATE 5 CORRIDOR...NEWHALL PASS...AND SEPULVEDA PASS IN LOS ANGELES COUNTY. DAMAGING WIND GUSTS OVER 60 MPH CAN BE EXPECTED THROUGH THE PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES. CAZ036-041700- /O.EXP.KLOX.FR.Y.0006.000000T0000Z-051204T1600Z/ SANTA YNEZ VALLEY- 749 AM PST SUN DEC 4 2005 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. $$ CAZ053-054-042000- /O.CON.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 749 AM PST SUN DEC 4 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL CONTINUE. THE STRONGEST WINDS BEING FOCUSED NEAR THE INTERSTATE 5 AND HIGHWAY 14 CORRIDORS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER LINES AND TREE BRANCHES. $$ CAZ046-042000- /O.CON.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 749 AM PST SUN DEC 4 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS OF 30 TO 45 MPH WITH GUSTS OVER 60 MPH WILL CONTINUE THROUGH SUNDAY MORNING...STRONGEST THROUGH PASSES AND CANYONS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...INCLUDING DOWNED POWER LINES AND TREE BRANCHES. $$ CAZ088-042000- /O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/ SANTA CLARITA VALLEY- 749 AM PST SUN DEC 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH WILL CONTINUE THROUGH THE MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ041-044-045-047-042000- /O.CON.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/ LOS ANGELES COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS- 749 AM PST SUN DEC 4 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH WILL AFFECT AREAS THROUGH AND BELOW PASSES AND CANYONS. THE STRONGEST WINDS IN THE VICINITY OF SANTA SUSANA PASS...MALIBU...AND THE HOLLYWOOD HILLS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FORWOOD
000 WWUS76 KLOX 042005 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1205 PM PST SUN DEC 4 2005 CAZ053-054-042115- /O.EXP.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1205 PM PST SUN DEC 4 2005 ...HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY... THE HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY. GUSTY NORTHEAST WINDS 25 TO 30 MPH WITH LOCAL GUSTS AROUND 45 MPH THROUGH AND BELOW PASSES AND CANYONS AS WELL AS EXPOSED RIDGE TOPS LATE THIS MORNING WILL CONTINUE TO DIMINISH THROUGH EARLY AFTERNOON. $$ CAZ046-042115- /O.EXP.KLOX.HW.W.0005.000000T0000Z-051204T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 1205 PM PST SUN DEC 4 2005 ...HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY... THE HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY. GUSTY NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS AROUND 45 MPH THROUGH AND BELOW PASSES AND CANYONS AS WELL AS EXPOSED RIDGE TOPS LATE THIS MORNING WILL CONTINUE TO DIMINISH THROUGH EARLY AFTERNOON. $$ CAZ088-042115- /O.EXP.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/ SANTA CLARITA VALLEY- 1205 PM PST SUN DEC 4 2005 ...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY... THE WIND ADVISORY WILL EXPIRE AT NOON PST TODAY. GUSTY NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH THROUGH AND BELOW PASSES AND CANYONS LATE THIS MORNING WILL CONTINUE TO DIMINISH THROUGH EARLY AFTERNOON. $$ CAZ041-044-045-047-042115- /O.EXP.KLOX.WI.Y.0015.000000T0000Z-051204T2000Z/ LOS ANGELES COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS- 1205 PM PST SUN DEC 4 2005 ...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY... THE WIND ADVISORY WILL EXPIRE AT NOON PST TODAY. GUSTY NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH THROUGH AND BELOW PASSES AND CANYONS LATE THIS MORNING WILL CONTINUE TO DIMINISH THROUGH EARLY AFTERNOON. $$ FORWOOD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Dec 3, 2:30 PM PST, 4 hours 55 minutes earlier.
Area forecast discussion, Dec 3, 2:30 PM PST, 4 hours 55 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 230 PM PST SAT DEC 3 2005 .SHORT TERM...HAVE ISSUED A FROST ADVISORY FOR THE SANTA YNEZ VALLEY AND WIND ADVISORY FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES AS WELL AS SANTA CLARITA VALLEY TONIGHT. COLD AIR WILL CONTINUE TO SURGE SOUTH AS HIGH PRESSURE BUILDS OVER CALIFORNIA AND NEVADA TONIGHT. THE HIGH WILL PERSIST OVER THE GREAT BASIN THROUGH MON AND THEN SHIFT EAST TUE. OVERNIGHT TEMPERATURES WILL PERSIST A FEW DEGREES BELOW SEASONAL NORMAL. TEMPERATURES IN THE MOUNTAINS WERE AROUND 20 DEGREES LOWER AT THIS TIME THAN YESTERDAY WITH COASTAL TEMPERATURES SEVERAL DEGREES WARMER UNDER CLEAR SKIES AND MODERATE DECENDING NORTH NORTHEAST FLOW. THE COOLER BELOW NORMAL TEMPERATURES WILL PERSIST INLAND WITH WARMING TEMPERATURES NEAR THE COAST AS THE HIGH PRESSURE PERSIST EAST OF THE AREA AND OFFSHORE FLOW PREVAILS. .LONG TERM...HAVE INCLUDED SLIGHT CHANCE OF SHOWERS THURSDAY THROUGH FRIDAY OVER AREAS. AS A LONG WAVE RIDGE AMPLIFIES AND BUILDS NORTH OF THE AREA A FAMILIAR UPPER LOW PRESSURE SYSTEM SURGES SOUTH AND ROTATES EAST WITHIN THE BASE OF THE RIDGE. 12Z MEAN ENSEMBLE WAS CONTRARY TO THE OPERATIONAL SOLUTION AND WILL FOLLOW THE MEAN SOLUTION. A DRY AIR MASS WILL EXIST BETWEEN NOW AND THEN AS WELL AND TO THIS DEGREE HAVE INCLUDE LOW POPS. && .AVIATION...SKIES HAVE CLEARED OUT NICELY...WITH JUST A FEW STRATOCU OVER THE EASTERN SAN GABRIEL RANGE THIS AFTERNOON. SFC PRESSURE GRADIENTS HAVE TRENDED SHARPLY OFFSHORE COMPARED TO 24 HOURS AGO. LAX-DAG HAS CHANGED -9.2MB OVER THAT PERIOD. WITH COOLER TEMPS OVERNIGHT AND OFFSHORE FLOW DEVELOPING OVERNIGHT...LOW CLOUDS WILL NOT BE AN ISSUE OVER THE CWA TONIGHT. HOWEVER...GUSTY NORTHERLY WINDS CONTINUE TO GUST UP TO 60 MPH IN SOME LOS ANGELES AND VENTURA COUNTY MOUNTAIN ZONES. ALSO...SUNDOWNER TYPE WINDS WILL OCCUR OVER THE SANTA BARBARA AREA THIS EVENING THROUGH MIDNIGHT. MODELS INDICATE A RATHER STRONG PRESSURE GRADIENT BETWEEN KSMX-KSBA OF -4.2MB THROUGH THIS PERIOD. THEREFORE KSBA WILL LIKELY DEAL WITH SOME LOCAL WINDSHEAR BETWEEN 010-020. AS THE WINDS BEGIN TO SHIFT TO THE NE LATER TONIGHT...THE USUAL AREAS THAT EXPERIENCE SANTA ANA WINDS WILL BE AFFECTED THROUGH SUNDAY AFTERNOON. KBUR COULD EXPERIENCE SOME WINDSHEAR LATER TONIGHT. KLAX WILL HAVE E WINDS EARLY SUNDAY MORNING...HOWEVER SHOULD STAY BELOW 10 KT. THESE WINDS WILL SHIFT FROM THE W AT 20Z TOMORROW. POSSIBLE STRATUS DEVELOPMENT IN THE LA COUNTY COASTAL WATERS OVERNIGHT...BUT SHOULD BE SHORT LIVED IF IT REACHES LAND WITH OFFSHORE FLOW DEVELOPING BEFORE SUNRISE. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). GALE WARNING (SEE LAXCWFLOX). FROST ADVISORY (SEE LAXNPWLOX). RED FLAG WARNING (LAXRFWLOX). && PUBLIC...FORWOOD AVIATION...KAPLAN
Hazardous weather outlook, Dec 3, 3:00 PM PST, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 PM PST SAT DEC 3 2005 CAZ034>041-044>047-051>054-059-087-088-041400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 300 PM PST SAT DEC 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE TO BRING BLUSTERY CONDITIONS TO MANY PORTIONS OF THE SOUTHLAND. THE STRONGEST WINDS WILL BE FOCUSED ACROSS THE MOUNTAINS...AND ADJACENT NORTH FACING PASSES AND CANYONS. THE NORTHERLY WINDS HAVE ALSO USHERED IN A COLD AND DRY AIR MASS...WITH TEMPERATURES EXPECTED TO HIT THE FREEZING MARK IN COLDER INTERIOR VALLEYS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY GUSTY NORTHEAST WINDS WILL AFFECT THE PASSES AND CANYONS ON SUNDAY...ESPECIALLY ACROSS LOS ANGELES AND VENTURA COUNTIES. THE STRONGEST WIND GUSTS WILL OCCUR IN THE MOUNTAINS...WHERE WIND GUSTS OVER 50 MPH CAN BE EXPECTED IN FAVORED PASSES. THE GUSTY NORTHEAST WINDS COMBINED WITH LOW HUMIDITIES HAS RESULTED IN RED FLAG WARNING CONDITIONS ON SUNDAY FOR THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES. A PROLONGED DURATION OF VERY LOW HUMIDITIES ON MONDAY AND TUESDAY HAS RESULTED IN RED FLAG WARNINGS TO BE EXTENDED THROUGH TUESDAY. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FORWOOD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 2:51 PM PST | Frost Advisory | LOX | 17 hr | |
| Dec 4, 2:51 PM PST | Freeze Warning | LOX | 17 hr | |
| Dec 4, 2:51 PM PST | Wind Advisory | LOX | Los Angeles | 21 hr |
Nearby
High Wind Warnings in California, 2005Every high wind warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.